# SDR SWAA002614

- Difficulty date: December 12, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,115 hours, 62,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 963089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EA. BS 178 BULKHEAD HORIZ STIFFNERS CRACKED AT RBL 5.7 & LBL 5.7, WL 184. R&R STIFFNERS PER SRM.
